Alert archive / Ohio / Flash Flood Warnings in 2017

Flash Flood Warning 12, NWS Wilmington, OH

April 28, 2017Hamilton County, Ohio

NWS Wilmington, OH issued this flash flood warning at Apr 28, 2017, 10:19 PM EDT for Hamilton County, Ohio. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 28, 2017, 10:19 PM EDT (02:19 UTC)
Expired
Apr 29, 2017, 2:15 AM EDT
In force
4 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

County Hamilton County, OH

The radar

The Cincinnati radar (KILN), 60 km from the middle of the area, began a volume at 02:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.3 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2017-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2017-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 419 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1645 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
419 m²/s²
0-3 km storm-relative helicity
848 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

453 
WGUS51 KILN 290219
FFWILN
OHC061-290615-
/O.NEW.KILN.FF.W.0012.170429T0219Z-170429T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
1019 PM EDT FRI APR 28 2017

The National Weather Service in Wilmington has issued a

* Flash Flood Warning for...
  Hamilton County in southwestern Ohio...

* Until 215 AM EDT.

* At 1018 PM EDT, radar indicated that thunderstorms had produced
  heavy rain across the warned area. Up to two inches of rain have 
  already fallen. Heavy rain continues to fall with another two 
  inches possible through the overnight hours. Runoff from this 
  excessive rainfall will cause flash flooding to occur.

* Some locations that will experience flooding include...
  Cincinnati, Norwood, Forest Park, Sharonville, Blue Ash, Loveland,
  Springdale, Reading, Montgomery, Harrison, North College Hill,
  Madeira, Wyoming, Cheviot, Milford, Mount Healthy, Deer Park,
  Finneytown, Forestville and Mariemont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3931 8481 3929 8427 3925 8428 3922 8432
      3921 8431 3921 8429 3906 8432 3912 8444
      3915 8481

$$

Novak

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Apr 28, 9:52 PM EDT, 27 minutes earlier.

Area forecast discussion, Apr 28, 9:52 PM EDT, 27 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
952 PM EDT Fri Apr 28 2017

.SYNOPSIS...
Showers and thunderstorms are expected tonight into Saturday as
a warm front lifts north across the Ohio Valley. A much warmer
airmass will be in place across the area through the weekend. A
cold front will bring another chance of precipitation Sunday
night into Monday and usher in a cooler airmass for next week.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Multiple waves of showers and thunderstorms will move through
overnight. Expanded the flash flood watch a tier of counties
further north. Several inches of rainfall will be possible
across a large area.  Severe threat will continue as well this
evening with large hail, damaging winds, and isolated tornadoes
possible.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
The boundary will continue to lift northward through the day on
Saturday. As we get into the warm sector, southern portions of
our fa will push well into the 80s with good instability
developing as we head through the day. Pcpn chances will again
be dependent on the placement and timing of the front, but given
the instability, will allow for chance pops to slowly lift
north across the area with the boundary through the day. As the
front pushes off to our north, we should see a decreasing chance
of pcpn across the north heading into Saturday night.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
Area will be in the warm sector on Sunday which will allow
temperatures to be very warm with forecast highs just a few degrees
below records. Cannot rule out a few storms drifting into western
counties, although most activity will be west of the forecast area.

Occluded front will sweep through the region Sunday night into
Monday. Expect a band of showers and embedded thunderstorms to track
across the area with this feature. Instability looks weak and
precipitation will be progressive, so threats seems to be quite
limited.

Closed low will lift from the Mississippi Valley into the western
Great Lakes Monday into Tuesday before opening up and tracking east.
Associated surface low will pass north of the area. But there will
be a strong gradient south of the low. So expect gusty winds Monday
into Tuesday. A few showers could pass across the area Monday.

High pressure will briefly build in later Tuesday into Tuesday
night. But the precipitation will already start to spread into
southwest counties on Wednesday as a warm front develops south of
the area. The front will become more pronounced until low pressure
moves through the Tennessee Valley Thursday into Thursday night. So
there will be a chance of showers during this time period. The
chance of rain will then diminish on Friday.

After the occluded front moves through, temperatures will be below
normal.

&&

.AVIATION /02Z SATURDAY THROUGH WEDNESDAY/...
Showers and thunderstorms will move across the TAF sites this
evening and overnight. VSBYs will be reduced with some of these
thunderstorms. In addition CIGS will gradually lower overnight
as well. A warm front will lift northwards on Saturday. Some
additional shower activity will be possible with isolated
thunderstorms.

OUTLOOK...MVFR ceilings and visibilities with a chance of thunderstorms
are possible Saturday night, Sunday night and Monday. Wind
gusts to 35 kt possible Sunday into Tuesday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch through Saturday morning for OHZ060>062-
     070>072-077>081.
KY...Flash Flood Watch through Saturday morning for KYZ089>099.
IN...Flash Flood Watch through Saturday morning for INZ058-059-066-
     073>075-080.

&&

SYNOPSIS...JGL
NEAR TERM...Novak
SHORT TERM...JGL
LONG TERM...
AVIATION...Novak
Hazardous weather outlook, Apr 28, 9:10 PM EDT, 1 hour 9 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
910 PM EDT Fri Apr 28 2017

INZ050-KYZ100-OHZ026-034-035-042>046-051>056-063>065-073-074-082-088-
300115-
Wayne-Lewis-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-
Delaware-Miami-Champaign-Clark-Madison-Franklin OH-Licking-
Fayette OH-Pickaway-Fairfield-Ross-Hocking-Pike-Scioto-
910 PM EDT Fri Apr 28 2017

This Hazardous Weather Outlook is for East Central Indiana,
Northeast Kentucky, Central Ohio, Southwest Ohio and West Central
Ohio.

.DAY ONE...Tonight.

A few severe storms are possible, with primary threats of large hail
and heavy rainfall. Isolated damaging winds and an isolated tornado
cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Thunderstorms may continue into Saturday. A few severe storms are
possible, with primary threats of large hail and heavy rainfall.

Wind gusts up to 40 MPH are possible on Monday.

.SPOTTER INFORMATION STATEMENT...

Spotters should report significant weather conditions.

INZ058-059-066-073>075-080-KYZ089>099-OHZ060>062-070>072-077>081-
300115-
Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-Switzerland-
Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken-
Robertson-Mason-Preble-Montgomery-Greene-Butler-Warren-Clinton-
Hamilton-Clermont-Brown-Highland-Adams-
910 PM EDT Fri Apr 28 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northern Kentucky, Southwest Ohio and West
Central Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Severe storms will be possible overnight.  The primary threat is
large hail. However, damaging wind and tornadoes are not out of the
question.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Thunderstorms may continue into Saturday. A few severe storms are
possible, with primary threat of large hail.

Wind gusts up to 40 MPH are possible on Monday.

.SPOTTER INFORMATION STATEMENT...

Spotters should report significant weather conditions.

In the hours before

Special weather statement, Apr 28, 9:30 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Wilmington OH
930 PM EDT FRI APR 28 2017

OHZ071-072-077>080-290200-
Hamilton OH-Clermont OH-Highland OH-Brown OH-Warren OH-Clinton OH-
930 PM EDT FRI APR 28 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HAMILTON...NORTHERN
CLERMONT...NORTH CENTRAL BROWN...SOUTHERN WARREN...SOUTHWESTERN
CLINTON AND NORTHWESTERN HIGHLAND COUNTIES UNTIL 1000 PM EDT...

At 930 PM EDT, radar indicated a strong thunderstorm over Loveland,
moving east at 45 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Penny size hail...
Frequent cloud-to-ground lightning...

Locations impacted include...
Mason, Wilmington, Loveland, Montgomery, Blanchester, Lynchburg, New
Vienna, Morrow, Kings Island, Sixteen Mile Stand, Remington, The
Village of Indian Hill, Russell, South Lebanon, Woodville,
Maineville, Clarksville, Goshen, Martinsville and Fayetteville.

This includes I-71 in Ohio between mile markers 19 and 25.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3921 8432 3935 8434 3944 8371 3917 8368
TIME...MOT...LOC 0130Z 264DEG 41KT 3927 8425

Sites
Local storm report, Apr 28, 9:32 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
932 PM EDT FRI APR 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0931 PM     HAIL             1 ENE SHARONVILLE       39.29N 84.39W
04/28/2017  M0.75 INCH       HAMILTON           OH   TRAINED SPOTTER

&&

MYRONP
Special weather statement, Apr 28, 9:36 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Wilmington OH
936 PM EDT FRI APR 28 2017

OHZ045-046-054>056-290200-
Licking OH-Delaware OH-Madison OH-Franklin OH-Union OH-
936 PM EDT FRI APR 28 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FRANKLIN...DELAWARE...
NORTHWESTERN LICKING...NORTHEASTERN MADISON AND SOUTHEASTERN UNION
COUNTIES IN CENTRAL OHIO UNTIL 1000 PM EDT...

At 936 PM EDT, radar indicated strong thunderstorms along a line
extending from near Delaware to West Jefferson, moving east at 45
mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Frequent cloud-to-ground lightning...

Locations impacted include...
Columbus, Dublin, Westerville, Reynoldsburg, Delaware, Upper
Arlington, Gahanna, Hilliard, Worthington, Bexley, Jefferson,
Pataskala, Powell, Sunbury, Plain City, West Jefferson, Minerva Park,
New California, Polaris and Ohio State University.

This includes the following Interstates...
 I-70 in Ohio between mile markers 80 and 111.
 I-71 in Ohio between mile markers 103 and 138.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when thunderstorms approach.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4036 8293 4036 8292 4035 8274 4028 8275
      4027 8270 3994 8278 3994 8281 3991 8281
      3991 8280 3989 8280 3992 8338 4038 8315
      4039 8293
TIME...MOT...LOC 0136Z 272DEG 40KT 4032 8311 3996 8332

Sites
Special weather statement, Apr 28, 9:40 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Wilmington OH
940 PM EDT FRI APR 28 2017

OHZ065-074-290215-
Fairfield OH-Hocking OH-
940 PM EDT FRI APR 28 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN FAIRFIELD
AND HOCKING COUNTIES UNTIL 1015 PM EDT...

At 939 PM EDT, radar indicated strong thunderstorms along a line
extending from near Bremen to near Hocking Hills State Park, moving
east at 50 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Frequent cloud-to-ground lightning...

Locations impacted include...
Logan, Nelsonville, Bremen, Hocking Hills State Park, Hide-A-Way
Hills, Starr, Murray City, Rushville, West Rushville, Gibisonville,
Ilesboro, Hideaway Hills, Lake Logan State Park, Haydenville, South
Bloomingville, Enterprise, Union Furnace, Rockbridge, Oreville and
Carbon Hill.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when thunderstorms approach.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3947 8217 3947 8228 3938 8229 3939 8251
      3938 8252 3940 8267 3982 8242 3982 8240
      3975 8240 3974 8237 3960 8238 3959 8226
      3956 8226 3956 8216
TIME...MOT...LOC 0139Z 282DEG 45KT 3977 8240 3949 8256

Sites
Special weather statement, Apr 28, 9:46 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Wilmington OH
946 PM EDT FRI APR 28 2017

INZ074-075-KYZ091>093-OHZ077-290230-
Ohio IN-Dearborn IN-Boone KY-Kenton KY-Campbell KY-Hamilton OH-
946 PM EDT FRI APR 28 2017

...A STRONG THUNDERSTORM WILL AFFECT OHIO...SOUTHEASTERN DEARBORN...
NORTHERN KENTON...NORTHERN CAMPBELL...BOONE AND SOUTHERN HAMILTON
COUNTIES UNTIL 1030 PM EDT...

At 946 PM EDT, radar indicated a strong thunderstorm near Aurora,
moving east at 60 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
One half inch diameter hail...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Cincinnati, Covington, Florence, Independence, Norwood, Erlanger,
Fort Thomas, Newport, Madeira, Edgewood, Alexandria, Elsmere,
Cheviot, Fort Mitchell, Villa Hills, Highland Heights, Taylor Mill,
Bellevue, Fort Wright and Dayton.

This includes the following Interstates...
 I-71 in Ohio between mile markers 0 and 12.
 I-74 in Ohio between mile markers 17 and 19.
 I-75 in Kentucky between mile markers 178 and 191.
 I-75 in Ohio between mile markers 0 and 8.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3921 8430 3896 8432 3893 8493 3910 8497
TIME...MOT...LOC 0146Z 260DEG 51KT 3903 8485

Binau
Local storm report, Apr 28, 10:07 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1007 PM EDT FRI APR 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 PM     TSTM WND GST     KCVG CINC N KY APT      39.05N 84.66W
04/28/2017  E53.00 MPH       BOONE              KY   ASOS

&&

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 8:33 PM EDTSpecial Weather StatementILNFayette27 min
Apr 28, 8:40 PM EDTSpecial Weather StatementILNWarren35 min
Apr 28, 8:48 PM EDTSpecial Weather StatementILNPreble27 min
Apr 28, 8:52 PM EDTSevere Thunderstorm WarningILNButler, Hamilton, Warren38 min
Apr 28, 8:54 PM EDTSpecial Weather StatementILNBrown36 min
Apr 28, 9:05 PM EDTSpecial Weather StatementILNChampaign, Clark25 min
Apr 28, 9:16 PM EDTSpecial Weather StatementILNMiami29 min
Apr 28, 9:18 PM EDTAreal Flood AdvisoryILNButler, Clermont, Hamilton, Warren6 hr
Apr 28, 9:29 PM EDTSpecial Weather StatementILNRoss31 min
Apr 28, 9:30 PM EDTSpecial Weather StatementILNClinton30 min
Apr 28, 9:36 PM EDTSpecial Weather StatementILNDelaware, Franklin24 min
Apr 28, 9:40 PM EDTSpecial Weather StatementILNHocking35 min
Apr 28, 10:04 PM EDTAreal Flood AdvisoryILNClinton, Fayette, Greene, Highland, Madison6 hr
Apr 28, 10:20 PM EDTSpecial Weather StatementILNBrown, Clermont, Clinton, Highland40 min
Apr 28, 10:27 PM EDTAreal Flood AdvisoryILNBrown, Clermont, Hamilton6 hr
Apr 28, 10:35 PM EDTSpecial Weather StatementILNRoss25 min
Apr 28, 10:58 PM EDTSpecial Weather StatementILNAdams32 min
Apr 28, 11:19 PM EDTAreal Flood AdvisoryILNAdams, Brown, Highland, Pickaway, Pike, Ross6 hr
Apr 28, 11:21 PM EDTSpecial Weather StatementILNPike24 min
Apr 28, 11:33 PM EDTSpecial Weather StatementILNScioto27 min
Apr 28, 11:41 PM EDTAreal Flood AdvisoryILNClermont6 hr
Apr 29, 12:28 AM EDTSpecial Weather StatementILNAdams32 min
Apr 29, 12:57 AM EDTSevere Thunderstorm WarningILNAdams, Scioto48 min
Apr 29, 1:32 AM EDTSpecial Weather StatementILNMontgomery28 min
Apr 29, 1:35 AM EDTSevere Thunderstorm WarningILNScioto16 min
Apr 29, 2:13 AM EDTAreal Flood AdvisoryILNBrown, Clermont6 hr
Apr 29, 2:19 AM EDTSpecial Weather StatementILNAdams26 min
Apr 29, 2:26 AM EDTSevere Thunderstorm WarningILNAdams, Brown, Scioto49 min
Apr 29, 2:42 AM EDTAreal Flood AdvisoryILNAdams, Brown6 hr
Apr 29, 2:59 AM EDTSevere Thunderstorm WarningILNAdams, Scioto46 min
Apr 29, 3:01 AM EDTAreal Flood AdvisoryILNAdams, Pike, Scioto6 hr
Apr 29, 3:17 AM EDTSpecial Weather StatementILNPike28 min
Apr 29, 3:36 AM EDTAreal Flood AdvisoryILNChampaign, Delaware, Logan, Madison, Miami, Shelby and 1 more5 hr
Apr 29, 4:08 AM EDTAreal Flood AdvisoryILNDarke, Miami, Shelby5 hr
Apr 29, 4:23 AM EDTAreal Flood AdvisoryILNDelaware, Licking5 hr
Apr 29, 5:19 AM EDTAreal Flood AdvisoryILNAuglaize, Champaign, Darke, Delaware, Hardin, Logan and 3 more4 hr
Apr 29, 5:46 AM EDTSpecial Weather StatementILNMercer29 min
Apr 29, 5:50 AM EDTAreal Flood AdvisoryILNAuglaize, Mercer3 hr
Apr 29, 7:22 AM EDTAreal Flood AdvisoryILNButler3 hr
Apr 29, 7:59 AM EDTSevere Thunderstorm WarningILNButler, Hamilton46 min
Apr 29, 8:02 AM EDTAreal Flood AdvisoryILNButler, Hamilton, Preble, Warren4 hr
Apr 29, 8:22 AM EDTSevere Thunderstorm WarningILNHamilton38 min
Apr 29, 8:33 AM EDTAreal Flood AdvisoryILNClermont, Hamilton4 hr
Apr 29, 8:44 AM EDTFlash Flood WarningILNButler, Hamilton4 hr
Apr 29, 8:50 AM EDTSpecial Weather StatementILNWarren25 min
Apr 29, 8:55 AM EDTSpecial Weather StatementILNClermont, Hamilton35 min
Apr 29, 9:00 AM EDTAreal Flood AdvisoryILNBrown, Butler, Clermont, Clinton, Greene, Hamilton and 4 more4 hr
Apr 29, 9:14 AM EDTSpecial Weather StatementILNClermont, Clinton, Greene31 min
Apr 29, 9:16 AM EDTFlash Flood WarningILNBrown, Butler, Clermont, Clinton, Warren4 hr
Apr 29, 9:33 AM EDTAreal Flood AdvisoryILNClark, Clinton, Fayette, Franklin, Greene, Madison and 2 more3 hr
Apr 29, 9:36 AM EDTAreal Flood AdvisoryILNAdams, Brown, Clinton, Fayette, Highland, Pike and 2 more4 hr
Apr 29, 9:44 AM EDTSpecial Weather StatementILNFayette, Franklin, Highland, Pickaway31 min
Apr 29, 9:46 AM EDTFlash Flood WarningILNButler, Warren4 hr
Apr 29, 9:52 AM EDTFlash Flood WarningILNClinton, Fayette, Greene, Highland4 hr
Apr 29, 9:59 AM EDTAreal Flood WarningILNButler, Hamilton12 hr
Apr 29, 10:13 AM EDTSpecial Weather StatementILNFairfield, Franklin, Licking, Pickaway, Ross32 min
Apr 29, 10:29 AM EDTFlash Flood WarningILNPickaway, Ross3 hr
Apr 29, 10:34 AM EDTAreal Flood AdvisoryILNDelaware, Fairfield, Franklin, Licking, Pickaway3 hr
Apr 29, 10:36 AM EDTAreal Flood AdvisoryILNFairfield, Hocking, Pickaway, Ross3 hr
Apr 29, 10:40 AM EDTSpecial Weather StatementILNFairfield, Hocking, Licking35 min
Apr 29, 12:14 PM EDTAreal Flood WarningILNFayette, Highland, Ross3 hr
Apr 29, 12:42 PM EDTAreal Flood WarningILNButler, Clermont, Hamilton, Warren3 hr
Apr 29, 1:03 PM EDTRiver Flood WarningILNClermont, Hamilton, Warren13 hr
Apr 29, 2:55 PM EDTRiver Flood WarningILNClermont, Hamilton17 hr

Nearby

Flash Flood Warnings in Ohio, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.